# SDR ASAA2025110462085

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 47,645 hours, 14,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPLANING, FOUND EMERGENCY EXIT LIGHT COVER MISSING ON ROW 16A. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHT REF AMM 33-51-01. OK FOR SVC.
